# SDR IPXA2019031039872

- Difficulty date: March 10, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N611UP
- Make and model: Boeing 747-8
- Aircraft serial: 64257
- Aircraft time: 2,761 hours, 386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHT INOP IN THE MCD CEILING. RELAMPED LIGHT ASSY AMM 33 51 07 OPS CKS NORMAL.
